# SDR QXEA2021042300195

- Difficulty date: April 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 11,253 hours, 6,567 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ53118
- Part serial: 3276K
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 2,949 hours, 1,762 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD 1 HTR FAIL CAUTION MSG. RETURN TO FIELD. LANDING UNEVENTFUL. PLACED ON MEL. MEL CLEARED BY C/W E175 FIM 30-42-00-810-801-A FOR FAULT CODE 30420028AI1, REMOVED AND REPLACED #1 SPADA I/O MODULE SLOT 19 PER AMM 24-61-05-000-801-A, 24-61-05-400-801-A AS A PRECAUTIONARY, NO HELP.  VERIFIED L/H WINDSHIELD HEATING ELEMENT AND TEMP SENSORS PER CMM 56-10-01, CHECKED GOOD.  SWAPPED L/H AND R/H WINDSHIELD HEAT CONTROLLERS, FAULT FOLLOWED TO R/H SIDE, SWAPPED BACK TO ORIGINAL POSITIONS AND REPLACED L/H CONTROLLER PER AMM 30-42-01-000-801-A, 30-42-01-400-801-A, OP TEST GOOD, PLACARDS REMOVED, NO CB'S OUT, CLEAR MEL. RETURNED TO SERVICE.
